M. Aassila, M. M. Cavalcanti, and V. N. Cavalcanti, Existence and uniform decay of the wave equation with nonlinear boundary damping and boundary memory source term, Calculus of Variations and Partial Differential Equations, vol.15, issue.2, pp.15-155, 2002.
DOI : 10.1007/s005260100096

M. Aassila, M. M. Cavalcanti, and J. A. Soriano, Asymptotic Stability and Energy Decay Rates for Solutions of the Wave Equation with Memory in a Star-Shaped Domain, SIAM Journal on Control and Optimization, vol.38, issue.5, pp.38-1581, 2000.
DOI : 10.1137/S0363012998344981

K. Ammari, S. Nicaise, and C. Pignotti, Feedback boundary stabilization of wave equations with interior delay, Systems Cont, pp.59-623, 2010.

T. A. Apalara, S. A. Messaoudi, and M. I. Mustafa, Energy decay in thermoelasticity type III with viscoelastic damping and delay term, Elect. J. Diff. Equa, pp.2012-2013, 2012.

A. Benaissa, A. K. Benaissa, and S. A. Messaoudi, Global existence and energy decay of solutions for the wave equation with a time varying delay term in the weakly nonlinear internal feedbacks, Journal of Mathematical Physics, vol.53, issue.12, pp.53-54, 2012.
DOI : 10.1063/1.4765046

S. Berrimi and S. A. Messaoudi, Existence and decay of solutions of a viscoelastic equation with a nonlinear source, Nonlinear Analysis: Theory, Methods & Applications, vol.64, issue.10, pp.2314-2331, 2006.
DOI : 10.1016/j.na.2005.08.015

M. M. Cavalcanti, V. N. Cavalcanti, and P. Martinez, General decay rate estimates for viscoelastic dissipative systems, Nonlinear Analysis: Theory, Methods & Applications, vol.68, issue.1, pp.177-193, 2008.
DOI : 10.1016/j.na.2006.10.040

M. M. Cavalcanti, V. N. Domingos, and J. A. Soriano, Exponential decay for the solution of semilinear viscoelastic wave equations with localized damping, Elect. J. Diff. Equa, pp.44-45, 2002.

M. M. Cavalcanti and H. P. Oquendo, Frictional versus Viscoelastic Damping in a Semilinear Wave Equation, SIAM Journal on Control and Optimization, vol.42, issue.4, pp.1310-1324, 2003.
DOI : 10.1137/S0363012902408010

V. V. Chepyzhov and V. Pata, Some remarks on stability of semigroups arising from linear viscoelasticity, Asymptotic Anal, pp.251-273, 2006.

C. M. Dafermos, Asymptotic stability in viscoelasticity, Archive for Rational Mechanics and Analysis, vol.37, issue.4, pp.297-308, 1970.
DOI : 10.1007/BF00251609

R. Datko, Two questions concerning the boundary control of certain elastic systems, Journal of Differential Equations, vol.92, issue.1, pp.27-44, 1991.
DOI : 10.1016/0022-0396(91)90062-E

R. Datko, J. Lagnese, and M. P. Polis, An example on the effect of time delays in boundary feedback stabilization of wave equations, SIAM J. Control Optim, vol.1, pp.152-156, 1986.

M. Fabrizio and B. Lazzari, On the existence and the asymptotic stability of solutions for linearly viscoelastic solids, Archive for Rational Mechanics and Analysis, vol.40, issue.n? 2, pp.139-152, 1991.
DOI : 10.1007/BF00375589

E. Fridman, S. Nicaise, and J. Valein, Stabilization of Second Order Evolution Equations with Unbounded Feedback with Time-Dependent Delay, SIAM Journal on Control and Optimization, vol.48, issue.8, pp.5028-5052, 2010.
DOI : 10.1137/090762105

URL : https://hal.archives-ouvertes.fr/hal-00599627

C. Giorgi, J. E. Muñoz-rivera, and V. Pata, Global Attractors for a Semilinear Hyperbolic Equation in Viscoelasticity, Journal of Mathematical Analysis and Applications, vol.260, issue.1, pp.83-99, 2001.
DOI : 10.1006/jmaa.2001.7437

A. Guesmia, Asymptotic stability of abstract dissipative systems with infinite memory, Journal of Mathematical Analysis and Applications, vol.382, issue.2, pp.748-760, 2011.
DOI : 10.1016/j.jmaa.2011.04.079

URL : https://hal.archives-ouvertes.fr/hal-01094955

A. Guesmia, Well-posedness and exponential stability of an abstract evolution equation with infinite memory and time delay, IMA Journal of Mathematical Control and Information, vol.30, issue.4, pp.507-526, 2013.
DOI : 10.1093/imamci/dns039

URL : https://hal.archives-ouvertes.fr/hal-01094944

A. Guesmia, Some well-posedness and general stability results in Timoshenko systems with infinite memory and distributed time delay, Journal of Mathematical Physics, vol.55, issue.8
DOI : 10.1063/1.4891489

URL : https://hal.archives-ouvertes.fr/hal-01281853

A. Guesmia and S. Messaoudi, General energy decay estimates of Timoshenko systems with frictional versus viscoelastic damping, Mathematical Methods in the Applied Sciences, vol.206, issue.2, pp.2102-2122, 2009.
DOI : 10.1002/mma.1125

URL : https://hal.archives-ouvertes.fr/hal-01094959

A. Guesmia and S. Messaoudi, A general decay result for a viscoelastic equation in the presence of past and finite history memories, Nonlinear Analysis: Real World Applications, vol.13, issue.1, pp.476-485, 2012.
DOI : 10.1016/j.nonrwa.2011.08.004

URL : https://hal.archives-ouvertes.fr/hal-01094948

A. Guesmia, S. Messaoudi, and B. Said-houari, General decay of solutions of a nonlinear system of viscoelastic wave equations, Nonl. Diff. Equa. Appl, vol.18, pp.659-684, 2011.
URL : https://hal.archives-ouvertes.fr/hal-01094953

A. Guesmia, S. Messaoudi, and A. Soufyane, On the stabilization for a linear Timoshenko system with infinite history and applications to the coupled Timoshenko-heat systems, Elect. J. Diff. Equa, pp.2012-2013, 2012.

M. Kirane and B. Said-houari, Existence and asymptotic stability of a viscoelastic wave equation with a delay, Zeitschrift f??r angewandte Mathematik und Physik, vol.12, issue.1, pp.1065-1082, 2011.
DOI : 10.1007/s00033-011-0145-0

V. Komornik, Exact Controllability and Stabilization. The Multiplier Method, 1994.

Z. Liu and S. Zheng, On the exponential stability of linear viscoelasticity and thermoviscoelasticity, Quarterly of Applied Mathematics, vol.54, issue.1, pp.21-31, 1996.
DOI : 10.1090/qam/1373836

S. A. Messaoudi, General decay of solutions of a viscoelastic equation, Journal of Mathematical Analysis and Applications, vol.341, issue.2, pp.1457-1467, 2008.
DOI : 10.1016/j.jmaa.2007.11.048

S. A. Messaoudi, General decay of the solution energy in a viscoelastic equation with a nonlinear source, Nonlinear Analysis: Theory, Methods & Applications, vol.69, issue.8, pp.2589-2598, 2008.
DOI : 10.1016/j.na.2007.08.035

S. A. Messaoudi and N. E. Tatar, Global existence and asymptotic behavior for a nonlinear viscoelastic problem, Math. Meth. Sci. Res. J, vol.4, pp.136-149, 2003.

S. A. Messaoudi and N. E. Tatar, Global existence and uniform stability of solutions for a quasilinear viscoelastic problem, Mathematical Methods in the Applied Sciences, vol.38, issue.6, pp.665-680, 2007.
DOI : 10.1002/mma.804

J. E. Rivera and M. G. Naso, Asymptotic stability of semigroups associated with linear weak dissipative systems with memory, Journal of Mathematical Analysis and Applications, vol.326, issue.1, pp.691-707, 2007.
DOI : 10.1016/j.jmaa.2006.03.022

M. I. Mustafa, Exponential decay in thermoelastic systems with boundary delay, J. Abst. Diff. Equa. Appl, vol.2, pp.1-13, 2011.

S. Nicaise and C. Pignotti, Stability and Instability Results of the Wave Equation with a Delay Term in the Boundary or Internal Feedbacks, SIAM Journal on Control and Optimization, vol.45, issue.5, pp.1561-1585, 2006.
DOI : 10.1137/060648891

S. Nicaise and C. Pignotti, Stabilization of the wave equation with boundary or internal distributed delay, Diff. Integral Equa, pp.9-10, 2008.

S. Nicaise and C. Pignotti, Interior feedback stabilization of wave equations with time dependent delay, Elect, J. Diff. Equa, pp.41-42, 2011.

S. Nicaise, C. Pignotti, and J. Valein, Exponential stability of the wave equation with boundary time-varying delay, Disc, Cont. Dyna. Syst. Series S, vol.3, pp.693-722, 2011.

S. Nicaise and J. Valein, Stabilization of second order evolution equations with unbounded feedback with delay, ESAIM Control Optim, pp.420-456, 2010.

S. Nicaise, J. Valein, and E. Fridman, Stability of the heat and of the wave equations with boundary time-varying delays, Discrete and Continuous Dynamical Systems - Series S, vol.2, issue.3, pp.559-581, 2009.
DOI : 10.3934/dcdss.2009.2.559

V. Pata, Exponential stability in linear viscoelasticity, Quarterly of Applied Mathematics, vol.64, issue.3, pp.499-513, 2006.
DOI : 10.1090/S0033-569X-06-01010-4

V. Pata, Exponential stability in linear viscoelasticity with almost flat memory kernels, Communications on Pure and Applied Analysis, vol.9, issue.3, pp.721-730, 2010.
DOI : 10.3934/cpaa.2010.9.721

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, 1983.
DOI : 10.1007/978-1-4612-5561-1

B. Said-houari, A stability result for a Timoshenko system with past history and a delay term in the internal feedback, Dynamic Systems and Applications, pp.327-354, 2011.

B. Said-houari and F. F. Nascimento, Global existence and nonexistence for the viscoelastic wave equation with nonlinear boundary damping-source interaction, Communications on Pure and Applied Analysis, vol.12, issue.1, pp.375-403, 2013.
DOI : 10.3934/cpaa.2013.12.375

N. E. Tatar, Exponential decay for a viscoelastic problem with a singular kernel, Zeitschrift f??r angewandte Mathematik und Physik, vol.60, issue.4, pp.640-650, 2009.
DOI : 10.1007/s00033-008-8030-1

N. E. Tatar, On a large class of kernels yielding exponential stability in viscoelasticity, Applied Mathematics and Computation, vol.215, issue.6, pp.2298-2306, 2009.
DOI : 10.1016/j.amc.2009.08.034

N. E. Tatar, How far can relaxation functions be increasing in viscoelastic problems?, Applied Mathematics Letters, vol.22, issue.3, pp.336-340, 2009.
DOI : 10.1016/j.aml.2008.04.005

N. E. Tatar, A New Class of Kernels Leading to an Arbitrary Decay in Viscoelasticity, Mediterranean Journal of Mathematics, vol.88, issue.7, pp.139-150, 2010.
DOI : 10.1007/s00009-012-0177-5

N. E. Tatar, On a perturbed kernel in viscoelasticity, Applied Mathematics Letters, vol.24, issue.5, pp.766-770, 2011.
DOI : 10.1016/j.aml.2010.12.035

N. E. Tatar, Arbitrary decays in linear viscoelasticity, Journal of Mathematical Physics, vol.52, issue.1, pp.1-12, 2011.
DOI : 10.1063/1.3533766

N. E. Tatar, Uniform decay in viscoelasticity for kernels with small non-decreasingness zones, Applied Mathematics and Computation, vol.218, issue.15, pp.7939-7946, 2012.
DOI : 10.1016/j.amc.2012.02.012

N. E. Tatar, Oscillating kernels and arbitrary decays in viscoelasticity, Mathematische Nachrichten, vol.88, issue.7, pp.1130-1143, 2012.
DOI : 10.1002/mana.201000053

A. Vicente, Wave Equation with Acoustic/Memory Boundary Conditions, Boletim da Sociedade Paranaense de Matem??tica, vol.27, issue.1, pp.29-39, 2009.
DOI : 10.5269/bspm.v27i1.9066

URL : http://doi.org/10.5269/bspm.v27i1.9066